# SDR 97UAL900685

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Part number: D31042205
- Condition: Lack Of Lube
- Location: Door 4r
- Component: Aie Cruisers
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR GALLEY DOOR WOULD NOT ARM.  *S/D*  LUBED LINKAGE BETWEEN THE MODE SELECTOR LEVER AND GIRT BAR MECHANISM.  ENGAGED SLIDE SEVERAL TIMES, TESTED OK EACH TIME.
